Monochromatic paths for the integers

TitleMonochromatic paths for the integers
Publication TypeJournal Article
Year of Publication2016
AuthorsGuerreiro J, Ruzsa IZ, Silva M
JournalEuropean Journal of Combinatorics
Volume58
Pagination283 - 288
ISSN0195-6698
Abstract

Abstract Recall that van der Waerden’s theorem states that any finite coloring of the naturals has arbitrarily long monochromatic arithmetic sequences. We explore questions about the set of differences of those sequences.

URLhttp://www.sciencedirect.com/science/article/pii/S0195669816300427
DOIhttp://dx.doi.org/10.1016/j.ejc.2016.06.002